# SDR DALA2015052703553

- Difficulty date: May 26, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 61,248 hours, 44,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A VISIBLE CRACK ON THE LOWER SKIN OF THE CENTERWING BOX.  THE CRACK IS LOCATED ON THE FORWARD EDGE OF THE AFT WING SKIN, AND AFT EDGE OF THE FORWARD WING SKIN. THE CRACK ALSO PROPAGATED THROUGH THE UNDERLYING STRINGER IN THE CENTER WING BOX.  MAINTENANCE COMPLIED WITH ER/A 535437-14AD, REV ORIGINAL.
